# SDR UALA2011080103969

- Difficulty date: July 31, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 49,971 hours, 5,963 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Damaged
- Location: Controller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O UNABLE TO TRANSMIT WITH MINITEL.  PIGGYBACKED A WIRE FROM THE WIU WE THOUGHT WAS INTERMITTENT.  NO JOY.  FOUND WIRE OPEN.  WIRE ON Y6680  CONFIRMED WIRE ETA 1430.
